# SDR DXTA2022110873510

- Difficulty date: November 7, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 14,347 hours, 11,066 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING REPOSITION TAXI BRAKES FELT LIKE THEY WERE GRABBING. IT WAS HARD TO TELL WHICH SIDE.  LANDING APPROX 20MIN PRIOR WAS NORMAL WITH NO CONTROL ISSUES. WHEN WE TURNED INTO PARKING THE PLANE STOPPED AND WE COULDN'T MOVE IT. THE LINE CREW REPORTED MORE THEN NORMAL SMOKE COMING FROM RIGHT WHEEL ASSEMBLY. WE ALSO NOTICED LIGHT SMOKE COMING FROM LEFT WHEEL ASSEMBLY. AFTER AIRCRAFT SAT FOR APPROX 30MIN 2 DRIPS, ONE SMALL ONE QUARTER SIZE OF BRAKE FLUID WAS UNDER LEFT WHEEL ASSEMBLY. BOTH WHEELS FELT HOT TO THE TOUCH WITH A BURNING SMELL AFTER SHUTDOWN. AFTER 45MIN BOTH WHEELS AND BRAKE ASSEMBLIES ARE STILL VERY HOT. THE LEFT FEELS HOTTER THEN THE RIGHT.  INSPECTED BRAKES FOR LEAKS, NO LEAKS OBSERVED,  SPUN WHEEL BY HAND NO DEFECTS NOTED WHEEL SPINS FREELY WITH NQ GRABBING, SET PARKING BRAKE AND RELEASED FIVE TIMES WHILE SPINNING WHEEL, PARKING DRAKE RELEASES NORMALLY, NO GRABBING, JACKED LEFT MAIN WHEEL AND.TRIED TO SPIN BY HAND, FOUND MAIN WHEEL WOULD NOT ROTATE, VERIFIED PARKING BRAKE WAS RELEASED, OPERATED BRAKES MULTIPLE TIMES AND WHEEL EVENTUALLY STARTED TO ROTATE, GAINED ACCESS TO PARKING BRAKE VALVE ANO VERIFIED PROPER RIGGING AND SMOOTH OPERATION, NO DEFECTS NOTED, POWERED UP AIRCRAFT AGAIN AND TRIED TO ROTATE LEFT MAIN WHEEL AND NOTICED WHEEL IMMEDIATELY LOCKED UP AS SOON AS BRAKE SYSTEM BEGAN TO PRESSURIZE WITH NO FORCE ON THE PEDEL AND PARKING DRAKE RELEASED, GAINED ACCESS TO BRAKE METERING VALVE AND OBSERVED LEFT INPUT CABLE CLEVIS BOLT WAS TO TIGHT AND NOT ALLOWING LEFT BRAKE LEVER TO FULLY RELEASE ON METERING VALVE, LOOSENED BOLT ON LEFT CABLE CLEVIS TO ENSURE IT CAN EASILY BE TURNED BY HAND, OPERRATED BRAKES AND FOUND SYSTEM OPERATING SATISFACTORY RESTORED ALL ACCESS ITEMS. ALL DONE IAW MM 32,44,20
